# SDR REXA2021111600961

- Difficulty date: October 1, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 485.00 HAS CORROSION AT STGR 26LH. - REMOVED CORROSION AT FS 485 BETWEEN ST 25L TO 26R IAW CRJ 900 SRM 51-21-06-001-001-A01 AND BLENDED AREAS AND FOUND TO BE WITHIN LIMITS IAW CRJ 900 SRM 53-31-06-101-003-A04. MATERIAL REMOVED .004". NOMINAL THICKNESS .050" CRJ 900 SRM 51-42-06-001-001-A01. APPLIED PROTECTIVE TREATMENT AND PAINT BLENDED AREAS IAW CRJ 900 SRM 51-25-06-001-001-A01 AND 51-23-16-001-001-A01. WVAC EMP #587140
